# SDR CALA2011011700025

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 42,013 hours, 22,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. STA 303.9 FRAME WEB AT STRINGER S16L HAS CRACKED AT LOWER O/B AREA OF OVAL HOLE.  REPAIRED FRAME WEB AT STA 303.9 PER EA 5310-04659 OP 02.
